| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a severely calcified vessel.A 5.0mmx20mmx40cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at nominal pressure, the balloon ruptured.The device was completely removed and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition.
Additional Manufacturer Narrative
B5 - updated describe event or problem.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a severely calcified vessel.A 5.0mmx20mmx40cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at nominal pressure, the balloon ruptured.The device was completely removed and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition.It was further reported that the target lesion was located in a severely tortuous shunt limb.